# SDR REXA2020021250198

- Difficulty date: January 25, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 24,646 hours, 24,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145139
- Condition: Corroded
- Location: Bs 451-499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FS 451-499 SIDE SILL CORRODED L/H/S
REPIARED MID CABIN L/H SIDE SILL CORROSION @ FS 451-499 IAW BSC REO 601R-53-41-666 REV-C DATED 2012-11-06 WVAC EMP #722 MTC
